Cholesterol Reducing Statin Drugs - Dangerous!

Posted by M ws On Wednesday, July 10, 2013 0 comments
My cholesterol level have been within the normal range for years thanks to green tea and virgin coconut oil but many of my friends and relatives are taking such medication. Hence, I am sharing a couple of noteworthy articles on this topic to raise awareness.

Rob Pell recently wrote a very compelling article about the dangers of cholesterol reducing statin drugs.

Excerpt:

Twenty-five percent of Americans over forty-five years old now use prescription statin drugs (Lipitor, Crestor, Zocor, etc) to reduce their cholesterol. Cholesterol is a natural fat that's essential for human life. It's a building block for cell membranes and many essential hormones. Cholesterol is manufactured in the liver and available in our diet. Typically, if we eat more cholesterol, our liver produces less to maintain balance. In the last several decades, cholesterol has been blamed for causing heart attacks.

If you believe their manufacturers' statments, side effects from statins are rare. But a recent study published in the Annals of Internal Medicine tells a different story. In the real world, 17 percent of patients taking these pills reported side effects, including muscle pain, nausea, liver problems and nervous system issues, including peripheral neuropathy. The list and severity of acknowledged side effects keeps growing. Increased risk of diabetes has just been added.

Two statins, Cerivastatin and Baycol, were banned because they caused severe muscle break down, kidney damage and even death. It's interesting to note those side effects didn't show up in drug company pre-lanch testing. Also interesting is that in the U.S. this one class of drug creates over 20 billion dollars of revenue for Big-Pharma annually.

My 80 year old father's story mirrors that of many Sunshine customers. He was using Crestor and experienced overwhelming fatigue, constant muscle pain particularly in his shoulders and arms, shortness of breath and chest pain with moderate exercise, constantly running nose, dry cough, raspy voice and abdominal distress. He consulted with a general practitioner, an allergist and a cardiologist who performed a battery of tests. None provided help. He finally discontinued Crestor and in less than a week the symptoms were gone and he felt better than he had in years.

A customer using prescription statins experienced alternating foot pain and numbness that was debilitating. Two weeks after discontinuing his statin medication, his foot problems disappeared. They are both now using a natural alternative to lower their cholesterol and experiencing no problems.

Despite most of the medical community handing out statin drugs like they're Halloween candy, a growing numbers of doctors are quite sure that taking statins is a big mistake. The practice of giving statin drugs to otherwise healthy people, in order to inhibit a natural bodily function, is being seriously questioned.

CLICK HERE for the rest of this entry.

Dr. Mercola: Do You Take Any of These 11 Dangerous Statins or Cholesterol Drugs?

Daily Mail: Suffering on statins? Stop taking them now: Cholesterol-busting medicines may be causing more harm that good

The Truth About Cholesterol Part 1

The Truth About Cholesterol Part 2



0 comments to Cholesterol Reducing Statin Drugs - Dangerous!

Related Posts with Thumbnails
.